Random Attractor Associated with the Quasi-Geostrophic Equation

Zhu R, Zhu X (2017)
Journal of Dynamics and Differential Equations 29(1): 289-322.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We study the long time behavior of the solutions to the 2D stochastic quasi-geostrophic equation on driven by additive noise and real linear multiplicative noise in the subcritical case (i.e. ) by proving the existence of a random attractor. The key point for the proof is the exponential decay of the -norm and a boot-strapping argument. The upper semicontinuity of random attractors is also established. Moreover, if the viscosity constant is large enough, the system has a trivial random attractor.
Stichworte
Random attractors; Quasi-geostrophic equation; Random dynamical system; Stochastic flow; Stochastic partial differential equations
Erscheinungsjahr
2017
Zeitschriftentitel
Journal of Dynamics and Differential Equations
Band
29
Ausgabe
1
Seite(n)
289-322
ISSN
1040-7294
eISSN
1572-9222
Page URI
https://pub.uni-bielefeld.de/record/2910508

Zitieren

Zhu R, Zhu X. Random Attractor Associated with the Quasi-Geostrophic Equation. Journal of Dynamics and Differential Equations. 2017;29(1):289-322.
Zhu, R., & Zhu, X. (2017). Random Attractor Associated with the Quasi-Geostrophic Equation. Journal of Dynamics and Differential Equations, 29(1), 289-322. doi:10.1007/s10884-016-9537-3
Zhu, R., and Zhu, X. (2017). Random Attractor Associated with the Quasi-Geostrophic Equation. Journal of Dynamics and Differential Equations 29, 289-322.
Zhu, R., & Zhu, X., 2017. Random Attractor Associated with the Quasi-Geostrophic Equation. Journal of Dynamics and Differential Equations, 29(1), p 289-322.
R. Zhu and X. Zhu, “Random Attractor Associated with the Quasi-Geostrophic Equation”, Journal of Dynamics and Differential Equations, vol. 29, 2017, pp. 289-322.
Zhu, R., Zhu, X.: Random Attractor Associated with the Quasi-Geostrophic Equation. Journal of Dynamics and Differential Equations. 29, 289-322 (2017).
Zhu, Rongchan, and Zhu, Xiangchan. “Random Attractor Associated with the Quasi-Geostrophic Equation”. Journal of Dynamics and Differential Equations 29.1 (2017): 289-322.